# SDR DHL200070714C

- Difficulty date: May 2, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1080 CIR JOINT HAS PLUS 10 PERCENT IND OF CORROSION LOSS FROM S-6R AFT OF FASTENER ROW.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF AFT SKIN STA 1080 FROM STR 10R TO 4R, 59 .375 X 4 .125 AS PER S/B 53-0109.  VISUAL INSP COMPLETED FROM STA 10L TO 10R, NO FURTHER CORROSION NOTED.  ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED PARTS AND INSTALLED FROM STA 1080 TO 1088, STR 10R TO 4R PER S/B 727-53-0109 NR DWING NR 69-62161.  SEALED AREA AS REQUIRED PER S/B 727-53-0109.
